# SDR DALA2025072305538

- Difficulty date: July 19, 2025
- Submitted: July 23, 2025
- Operation: Air carrier
- Aircraft: N37700
- Make and model: Boeing 737832
- Aircraft serial: 29631
- Aircraft time: 74,864 hours, 28,567 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Power Port
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1094341) POWER RECEPTICLE CUTOUT FWD EDGE HAS CRACK. ACCOMPLISHED FUSELAGE SKIN REPAIR OF ELECTRICAL GROUND POWER RECEPTACLE DOUBLER AND FUSELAGE SKIN IAW B 737 SRM 53-10-15-2R REPAIR 5.
